MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ADAPTER FOR FIXATION OF UNIVERSAL TRACKER TO MAYFIELD CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ADAPTER FOR FIXATION OF UNIVERSAL TRACKER TO MAYFIELD CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-007-000
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the device is not staying tight, which could lead to inaccuracies.The procedure was completed successfully with the same device without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
ADAPTER FOR FIXATION OF UNIVERSAL TRACKER TO MAYFIELD CLAMP
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7925896
Report Number0001811755-2018-01706
Device Sequence Number16720697
Product Code HAW
UDI-Device Identifier04546540245052
UDI-Public04546540245052
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-007-000
Device Lot NumberA/07/2013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2017
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1